# SDR DALA2023042003122

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 72,929 hours, 27,307 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 AT PUSHBACK WHEN TRYING TO CLOSE BOARDING DOOR L2 THE AGENT NOTICED THE SEAT LEVER FOR THE EXTERIOR DOOR HANDLE DID NOT FUNCTION TO HOLD THE EXTERIOR DOOR HANDLE IN THE RETRACTED POSITION. CORRECTIVE ACITON: REPLACED BROKEN SPRING RETRACTION AT L2 DOOR IAW B757 AMM 52-11. OPS CHECK NML. (4053512)
